# SDR UPS07M49200

- Difficulty date: February 15, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Paint
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LEFT WING UPPER TRAILING EDGE SKIN HAS SEVERAL AREAS OF PAINT MISSING JUST INBD OF WINGLET.  LEFT WING INBD SIDE OF WINGLET SKIN HAS SEVERAL AREAS OF PAINT MISSING COMPOSITE PANELS & T/E IS DELAMINATED.  ITEM DEFERRED D344293.  *S/D*  REMOVED PAINT, INSPECTED PANEL.  THE DELAMINATION APPEARANCE WAS FROM A PREVIOUS REPAIR.  THE GRITTINESS OF PANEL IS OK PER DRAWING ARB7793.  UPPER PANEL ASSY, T/E WING EXT OK FOR SERVICE.
